Jump to content



Photo

Chills Attack


  • Please log in to reply
9 replies to this topic

#1 Bat

Bat

    Member

  • Members
  • PipPip
  • 17 posts

Posted 24 April 2021 - 11:17 AM

Hi,

 

I started stopping cymbalta 6 weeks ago and now this is the fourth week without any drug or supplements except omega 3.

 

Yesterday, I woke up in the middle of the night vomiting something that burns (like acid). I felt my chest tighten afterwards for sometime. Then I got involuntary shivers and chills over my body including parts inside my chest. I feel like my poop is moving very slowly in the colon. I took Librax (Chlordiazepoxide/clidinium bromide) and a laxative since Librax causes constipation to me and i already feel my colon moves very slowly. Of course I was a bit anxious.

 

Is there a supplement that i can take if i got these involuntary chills instead of librax? Every time I take Librax I feel bad and depressed the next day. 

 

 

I think the Vomiting is not directly related to the cymbalta's withdrawal as i had a lot of water and ate food just before I sleep. I rarely get this acid reflux but while on cymbalta I never get the chills and shivers attack. I started getting those the first time I started stopping cymbalta (this is the third time stopping cymbalta)

 

Thank you

 

 


#2 fishinghat

fishinghat

    Site Partners

  • Active Members
  • PipPipPipPipPipPipPipPipPipPipPipPipPipPipPipPipPipPip
  • 12,820 posts
  • LocationMissouri

Posted 24 April 2021 - 05:11 PM

Welcome Bat

 

The chills, GI problems, acid reflux and vomiting are frequent in the early stages of withdrawal. I am concerned about your situation. Most take 6 to 12 months to wean off due to the severe withdrawal. Having said that there are some who have little to no withdrawal but that is not too common. I would also be negligent if I didn't warn you that stopping Cymbalta cold turkey carries an FDA warning. It can cause severe emotional distress and suicidal thoughts or actions.

 

Now, to the stomach. We have a free ebook which covers everything that members have tried, their comments, supplements and their side effects and cautions,  medical research and much more . It can be found on the first thread in the Medical Support section of this site. There is a list of those actions that can be taken for various GI issues. For me Imodium worked well for diarrhea and ginger for nausea and vomiting. Details on how to prepare ginger is in the ebook. If you have any trouble finding any of this let me know and I will help. Hang on!! We are here to help.


  • Bat likes this

#3 Bat

Bat

    Member

  • Members
  • PipPip
  • 17 posts

Posted 25 April 2021 - 10:23 AM

Thank you for your rely.

 

But isn't it a bit weird that the first month or two I feel alright somehow then the withdrawal symptoms starts? The first two months I usually get brain zaps and hallucinations for a couple of nights then Im fine before the chills and stomach issues start. 

 

I'm better today. I will try to hold on for around 6 months before seeking medication again. I hope I won't get back to drugs.


#4 fishinghat

fishinghat

    Site Partners

  • Active Members
  • PipPipPipPipPipPipPipPipPipPipPipPipPipPipPipPipPipPip
  • 12,820 posts
  • LocationMissouri

Posted 25 April 2021 - 05:31 PM

It is unusual but in the years I have been on this site I have seen this maybe 6 or 7 times. Remember, there are supplements that have helped many if things get to tough. There are4 also some prescription drugs that can help that do not cause withdrawal and may provide immediate benefit.


  • Bat likes this

#5 Bat

Bat

    Member

  • Members
  • PipPip
  • 17 posts

Posted 26 April 2021 - 09:53 AM

Thanks again fishinghat. 

I will go through the guide.


#6 invalidusername

invalidusername

    Site Partners

  • Site Supporter
  • 5,510 posts
  • LocationKent, UK

Posted 26 April 2021 - 06:54 PM

Hi Bat....

 

I am sure you will find some very useful information in the eBook. We have just updated it to include a lot more information from last year, so I hope it serves you well.

 

As Hat said, there have been cases whereby the withdrawal symptoms have hit their worst after what seems like a significant time, but remnants of the Cymbalta can remain in the body for some time following the last dose - specifically in fat reserves (this is not saying you are overweight by any means (!), but is subjective and can affect people in different ways). So don't write this off as a possibility. It is just a shame that you have become a statistic of this rare phenomenon.

 

IUN


  • Bat likes this

#7 Bat

Bat

    Member

  • Members
  • PipPip
  • 17 posts

Posted 28 April 2021 - 12:03 PM

Thanks for the info. I'm a bit overweight  :lol:  around 12 kilos but i usually lose around 5 easily after stopping cymbalta :D I lost 3.5 already in the last 2 weeks but we are fasting these days and it helps.


#8 invalidusername

invalidusername

    Site Partners

  • Site Supporter
  • 5,510 posts
  • LocationKent, UK

Posted 28 April 2021 - 02:15 PM

Right, ok. This may well have something to do with it then. But people can have above the average BMI and look fine and they too would be prone to the same - but at least you have an answer!

 

Here for you all the way Bat - keep us posted :)


  • Bat likes this

#9 Bat

Bat

    Member

  • Members
  • PipPip
  • 17 posts

Posted 02 May 2021 - 03:24 AM

Thank you for your support :)

 

I started the 6th week today. I'm normal and fine somehow thanks to god  :D I just got a 30 minutes Kaleidoscopic vision two days after the chills, but it passed.

 

I'm just trying to live my life without focusing about what might occur, if something bad happened I'll live with it till it passes. 


#10 invalidusername

invalidusername

    Site Partners

  • Site Supporter
  • 5,510 posts
  • LocationKent, UK

Posted 04 May 2021 - 06:18 AM

"I'm just trying to live my life without focusing about what might occur, if something bad happened I'll live with it till it passes."

 

That is the way to approach it! It is the most difficult part to pass because you have spent this time going back and forth through good and bad, light and dark passages. It is so difficult not to focus on what might happen when you see these patterns occurring. But you will soon find that the distance between them opens up and the worse passages before few and far between until the time comes when you simply start "forgetting" about them.





0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users